logo AFST

Optimal control of unstable non linear evolution systems
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 6 (1984) no. 1, pp. 33-50.
@article{AFST_1984_5_6_1_33_0,
     author = {Rivera Rodriguez, Pedro Humberto},
     title = {Optimal control of unstable non linear evolution systems},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {33--50},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 6},
     number = {1},
     year = {1984},
     doi = {10.5802/afst.602},
     zbl = {0547.49014},
     mrnumber = {771348},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1984_5_6_1_33_0/}
}
Pedro Humberto Rivera Rodriguez. Optimal control of unstable non linear evolution systems. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 6 (1984) no. 1, pp. 33-50. doi : 10.5802/afst.602. https://afst.centre-mersenne.org/item/AFST_1984_5_6_1_33_0/

[1] J.L. Lions. «Contrôle optimal de systèmes gouvernés par des équations aux dérivées partielles». Du nod-Paris (1968). | MR 244606 | Zbl 0179.41801

[2] J.L. Lions. «Quelques méthodes de résolution des problèmes aux limites non-linéaires». Dunod-Paris (1969). | MR 259693 | Zbl 0189.40603

[3] J.L. Lions. «Some methods in the Mathematical analysis of systems and their control». Science Press - Beijing and Gordon Breach - N.Y. (1962). | MR 664760 | Zbl 0542.93034

[4] J.L. Lions. «Optimal control of unstable distributed systems». Pekin, (1982).

[5] J.L. Lions. «Contrôle optimal de systèmes distribués singuliers». Dunod-Paris. (1983). | MR 244606 | Zbl 0179.41801

[6] J.L. Lions and E. Magenes. «Problèmes aux limites non homogènes et applications». Vol 1 and 2, Dunod-Paris (1968). | MR 247243 | Zbl 0165.10801

[7] F. Murat. To appear.

[8] P.H. Rivera. «On the optimal control of non well posed linear evolution systems». (To appear). | MR 965677 | Zbl 0648.49015

[9] S.L. Sobolev. «Applications of functional analysis to equations of mathematical physics». Leningrad (1950).

[10] V. Barbu. «Necessary conditions for distributed control problems governed by parabolic variational inequalities». SIAM J. on control and Optimizations, 19 (1), (1981), p. 64-86. | MR 603081 | Zbl 0474.49024

[11] O.V. Becov.:V.P. Ilin and S.M. Nikolski. «Integral representation of functions and Embedding theorems». (In Russian), Moscow (1975).